# SDR SIMA200724101

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 13,913 hours, 12,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12842
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,230 hours, 9,598 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY SUPPLY IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
